This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Venlafaxine-Induced Manic Switch in an Adolescent Patient: A Case Report

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Venlafaxine is a serotonin-norepinephrine reuptake inhibitorapproved for the treatment of major depressive disorderby the U.S. Food and Drug Administration.1 There is evidenceto show that it causes manic switch in adult patients.2,3 However,data regardingthe manic switch in adolescents are sparse.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 9

Quick Links: Child and Adolescent , Populations

References